EconPapers    
Economics at your fingertips  
 

Conjectural variations in aggregative games: An evolutionary perspective

Alex Possajennikov ()

Mathematical Social Sciences, 2015, vol. 77, issue C, 55-61

Abstract: Suppose that in symmetric aggregative games, in which payoffs depend only on a player’s strategy and on an aggregate of all players’ strategies, players have conjectures about the reaction of the aggregate to marginal changes in their strategy. The players play a conjectural variation equilibrium, which determines their fitness payoffs. The paper shows that only consistent conjectures can be evolutionarily stable in an infinite population, where a conjecture is consistent if it is equal to the marginal change in the aggregate determined by the actual best responses. In the finite population case, only zero conjectures representing aggregate-taking behavior can be evolutionarily stable.

Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489615000670
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Conjectural Variations in Aggregative Games: An Evolutionary Perspective (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:77:y:2015:i:c:p:55-61

DOI: 10.1016/j.mathsocsci.2015.07.003

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-08-08
Handle: RePEc:eee:matsoc:v:77:y:2015:i:c:p:55-61